Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 132, Number 1
HTML articles powered by AMS MathViewer

Solution to a problem of S. Payne
Xiang-dong Hou PDF
Proc. Amer. Math. Soc. 132 (2004), 1-6
Broué’s abelian defect group conjecture for alternating groups
Andrei Marcus PDF
Proc. Amer. Math. Soc. 132 (2004), 7-14
$p$-adic formal series and primitive polynomials over finite fields
Shuqin Fan and Wenbao Han PDF
Proc. Amer. Math. Soc. 132 (2004), 15-31
Monotone matrix functions of successive orders
Suhas Nayak PDF
Proc. Amer. Math. Soc. 132 (2004), 33-35
Free products in linear groups
D. S. Passman PDF
Proc. Amer. Math. Soc. 132 (2004), 37-46
Characterization of Clifford-valued Hardy spaces and compensated compactness
Lizhong Peng and Jiman Zhao PDF
Proc. Amer. Math. Soc. 132 (2004), 47-58
Recognition of subgroups of direct products of hyperbolic groups
Martin R. Bridson and Charles F. Miller III PDF
Proc. Amer. Math. Soc. 132 (2004), 59-65
Banach spaces embedding isometrically into $L_p$ when $0<p<1$
N. J. Kalton and A. Koldobsky PDF
Proc. Amer. Math. Soc. 132 (2004), 67-76
Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments
Bin Han and Qun Mo PDF
Proc. Amer. Math. Soc. 132 (2004), 77-86
Topological spectrum of locally compact Cantor minimal systems
Hiroki Matui PDF
Proc. Amer. Math. Soc. 132 (2004), 87-95
Accessible domains in the Heisenberg group
Zoltán M. Balogh and Roberto Monti PDF
Proc. Amer. Math. Soc. 132 (2004), 97-106
Almost constrained subspaces of Banach spaces
Pradipta Bandyopadhyay and S. Dutta PDF
Proc. Amer. Math. Soc. 132 (2004), 107-115
Limit sets and regions of discontinuity of Teichmüller modular groups
Ege Fujikawa PDF
Proc. Amer. Math. Soc. 132 (2004), 117-126
A new characterization of the unit ball of $H^2$
R. A. Kortram PDF
Proc. Amer. Math. Soc. 132 (2004), 127-133
Blow-up for degenerate parabolic equations with nonlocal source
Youpeng Chen, Qilin Liu and Chunhong Xie PDF
Proc. Amer. Math. Soc. 132 (2004), 135-145
The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds
Ognjen Milatovic PDF
Proc. Amer. Math. Soc. 132 (2004), 147-156
On the second eigenvalue of the Laplace operator on a spherical band
Chung-Tsun Shieh PDF
Proc. Amer. Math. Soc. 132 (2004), 157-164
Sequential and continuum bifurcations in degenerate elliptic equations
R. E. Beardmore and R. Laister PDF
Proc. Amer. Math. Soc. 132 (2004), 165-174
Uniform stability of resolvent families
Carlos Lizama and Vicente Vergara PDF
Proc. Amer. Math. Soc. 132 (2004), 175-181
Existence of solutions to projected differential equations in Hilbert spaces
Monica-Gabriela Cojocaru and Leo B. Jonker PDF
Proc. Amer. Math. Soc. 132 (2004), 183-193
An optimal Poincaré inequality in $L^1$ for convex domains
Gabriel Acosta and Ricardo G. Durán PDF
Proc. Amer. Math. Soc. 132 (2004), 195-202
Infimum Principle
Władysław Kulpa and Andrzej Szymanski PDF
Proc. Amer. Math. Soc. 132 (2004), 203-210
A Bernstein theorem for complete spacelike hypersurfaces of constant mean curvature in Minkowski space
Baoqiang Wu PDF
Proc. Amer. Math. Soc. 132 (2004), 211-215
Asymptotically flat and scalar flat metrics on $\mathbb {R}^3$ admitting a horizon
Pengzi Miao PDF
Proc. Amer. Math. Soc. 132 (2004), 217-222
Simple curves in $\mathbb {R}^n$ and Ahlfors’ Schwarzian derivative
Martin Chuaqui and Julian Gevirtz PDF
Proc. Amer. Math. Soc. 132 (2004), 223-230
Some remarks on totally imperfect sets
Andrzej Nowik and Tomasz Weiss PDF
Proc. Amer. Math. Soc. 132 (2004), 231-237
Global properties of the lattice of $\Pi ^0_1$ classes
Douglas Cenzer and André Nies PDF
Proc. Amer. Math. Soc. 132 (2004), 239-249
Small subsets of the reals and tree forcing notions
Marcin Kysiak and Tomasz Weiss PDF
Proc. Amer. Math. Soc. 132 (2004), 251-259
Asymptotic factorial powers expansions for binomial and negative binomial reciprocals
Grzegorz A. Rempała PDF
Proc. Amer. Math. Soc. 132 (2004), 261-272
On Berry-Esseen bounds of summability transforms
J. A. Fridy, R. A. Goonatilake and M. K. Khan PDF
Proc. Amer. Math. Soc. 132 (2004), 273-282
Tree-like continua and 2-to-1 maps
Jo Heath and Van C. Nall PDF
Proc. Amer. Math. Soc. 132 (2004), 283-289
Bounding edge degrees in triangulated $3$-manifolds
Noel Brady, Jon McCammond and John Meier PDF
Proc. Amer. Math. Soc. 132 (2004), 291-298
The toric cobordisms
Alexandra Mozgova PDF
Proc. Amer. Math. Soc. 132 (2004), 299-303
Monoid of self-equivalences and free loop spaces
Yves Félix and Jean-Claude Thomas PDF
Proc. Amer. Math. Soc. 132 (2004), 305-312